# SDR CHQA201100476

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 22,727 hours, 18,660 cycles
- Engine: Allsn AE3007A
- Engine time: 23,499 hours, 20,714 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 2014ABREVF
- Part serial: 1548
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 18,261 hours, 17,397 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF, AT APPROXIMATELY 700FT AGL, THE CABIN ALTITUDE ON THE EICAS WENT TO DASHES.  THE CREW DECIDED TO RETURN TO KDTW.  DURING THE RETURN, AT APPROXIMATELY 300FT AGL, THE CABIN ALTITUDE RETURNED TO THE EICAS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE CABIN PRESSURE ACQUISITION MODULE.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
